Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Results 1 to 7 of 7

Thread: stanozol withdrawal

  1. #1

    Default stanozol withdrawal

    ive always gained a few pounds from using a stan only cycle for a month but the last cycle wasnt great because after i finished it,i looked tired and had dark circles...physically i felt great but the dark circles were some thing that worried me because they were really bad and they started as soon as i got off stanozol...i just finished my last cycle arnd 20 days ago and still have dark circles although i have no problems with my sleep...i have never done pct before aswell because i take very low dosage of arnd 30(max) mg per day in my third week...i do not want to gain too much muscle weight and am happy with the way i am...i just use a stan only cycle for a month and then go off it for atleast 2 months...this is the fourth time ive taken stan...i take it in oral form and take it thrice daily...im 5'8 and weigh 77 kg's...i am into fitness modeling and was very happy with the results i was getting with stan except for the dark circle problem...my diet is pretty good(arnd 8 meals a day)and i supplement with protein shakes atleast twice a day and multivitamin twice a day...i also take pre workout supps like no shotgun,superpump etc...wld really appreciate some advice from you guys...

  2. #2
    Join Date
    Dec 2009
    Location
    Sesame St.
    Posts
    2,013

    Default

    So, just to be clear - you take 30mg of stanozolol ORAL ONLY, for 4 weeks then take 8 weeks off, then repeat? Is that right?

  3. #3

    Default

    yes i take a very low dose of stan together with other supplements like no shotgun....i start off with arnd 10 mg per day and reach arnd 30 mg per day and then start reducing it...i do not want to gain any more weight and take this just to maintain what i have gained so far and to train hard during this month...i do not want to take any other stuff...im happy with supps and on and off dosage with stan...wanted to take anavar aswell but its a little expensive...i dont think i need pct but why do i get dark circles after going off stan...shld i take andriol testocaps(testosterone) for a few weeks after i finish my cycle?

  4. #4
    Join Date
    Feb 2008
    Location
    The Outhouse
    Posts
    3,287

    Default

    Take off for like 6 mos. Then laets run some test//dbol!
    When I pop my zits, You can smell GSO.

  5. #5
    Join Date
    Apr 2007
    Location
    us
    Posts
    838

    Default

    How many winny cycles have you run? you may want to get your liver checked as it can be a cause to dark circles under the eyes something you may want to look into.

  6. #6

    Default

    thanks for the advice pittfighter....i did get my liver checked...its completely normal...do i have to taper it off(stan) very very slowly??... after reaching my maximum dose in my third week i finished my cycle in another two weeks....
    john why you advice dbol??will it be better for me than stan...i gain upto 4 pounds every time i take a stan only cycle...thats good enough for me as i cant gain too much water weight as im into fitness modeling and have to stay in shape throughout the year...wont d bol lead to some water retention aswell??

  7. #7
    Join Date
    Dec 2009
    Location
    Sesame St.
    Posts
    2,013

    Default

    Quote Originally Posted by johnanthonyhome View Post
    Take off for like 6 mos. Then laets run some test//dbol!
    He's saying that you should stay off the winstrol for 6 months, then do a REAL cycle - Test and dbol.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •